# SDR DALA2023122710661

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,804 hours, 23,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CIRCUIT BREAKER -EMER CHGR- POPPED ON GROUND AT GATE. CORRECTIVE ACTION: CYCLED BOTH LEFT AND RIGHT EMER BATTERY CHARGER C/B'S AND PERFORMED OPS CHECK PER B757 AMM 33-51. OPS CHECK NORMAL. (4419182)
